Title: Application of the control variate technique to estimation of total sensitivity indices
Authors: KUCHERENKO SergeiDELPUECH B.IOOSS BertrandTARANTOLA Stefano
Citation: RELIABILITY ENGINEERING \& SYSTEM SAFETY vol. 134 p. 251-259
Publisher: ELSEVIER SCI LTD
Publication Year: 2015
JRC N°: JRC91430
ISSN: 0951-8320
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC91430
DOI: 10.1016/j.ress.2014.07.008
Type: Articles in periodicals and books
Abstract: Global sensitivity analysis is widely used in many areas of science, biology, sociology and policy planning. The variance-based methods also known as Sobol׳ sensitivity indices has become the method of choice among practitioners due to its efficiency and ease of interpretation. For complex practical problems, estimation of Sobol׳ sensitivity indices generally requires a large number of function evaluations to achieve reasonable convergence. To improve the efficiency of the Monte Carlo estimates for the Sobol׳ total sensitivity indices we apply the control variate reduction technique and develop a new formula for evaluation of total sensitivity indices. Presented results using well known test functions show the efficiency of the developed technique.
JRC Directorate:Joint Research Centre Corporate Activities

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.